Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The probability of connectedness of a large unlabelled graph


Author: E. M. Wright
Journal: Bull. Amer. Math. Soc. 79 (1973), 767-769
MSC (1970): Primary 05C30
DOI: https://doi.org/10.1090/S0002-9904-1973-13307-5
MathSciNet review: 0371706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and A. Renyi, On random graphs. I, Publ. Math. 6 (1959), 290-297. MR 22 #10924. MR 120167
  • 2. E. N. Gilbert, Enumeration of labelled graphs, Canad. J. Math 8 (1956), 405-411. MR 81470
  • 3. M. L. and P. R. Stein, Enumeration of linear graphs and connected linear graphs up to P = 18 points, Los Alamos Scientific Laboratory, 1963.
  • 4. E. M. Wright, Asymptotic enumeration of connected graphs, Proc. Roy. Soc. Edinburgh A68 (1970), 298-308. MR 266820
  • 5. E. M. Wright, Graphs on unlabelled nodes with a given number of edges, Acta Math. 126 (1970), 1-9. MR 42 #2975. MR 268076
  • 6. E. M. Wright, The probability of connectedness of an unlabelled graph can be less for more edges, Proc. Amer. Math. Soc. 35 (1972), 21-25. MR 295954
  • 7. E. M. Wright, The number of unlabelled graphs with many nodes and edges, Bull. Amer. Math. Soc. 78 (1972), 1032-1034. MR 311508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C30

Retrieve articles in all journals with MSC (1970): 05C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13307-5

American Mathematical Society